Adaptive fuzzy solution of Hamilton-Jacobi partial differential inequality and its application to H nonlinear control

Yung-Yu Chen, Bor Sen Chen

Research output: Contribution to conferencePaper

2 Citations (Scopus)

Abstract

An adaptive fuzzy control approach based on solving Hamilton-Jacobi partial differential inequality (HJPDI) is proposed for the nonlinear H control problem, which is commonly encountered in the nonlinear robust control system analysis and design. The solution of Hamilton-Jacobi partial differential inequality is approximated using adaptive fuzzy on-line learning along the dynamic trajectories of the closed-loop system.

Original languageEnglish
Pages708-711
Number of pages4
Publication statusPublished - 2001 Dec 1
Event10th IEEE International Conference on Fuzzy Systems - Melbourne, Australia
Duration: 2001 Dec 22001 Dec 5

Other

Other10th IEEE International Conference on Fuzzy Systems
CountryAustralia
CityMelbourne
Period01-12-0201-12-05

Fingerprint

Control system analysis
Hamilton-Jacobi
Differential Inequalities
Nonlinear Control
Robust control
Fuzzy control
Closed loop systems
Systems analysis
Trajectories
Partial
Adaptive Fuzzy Control
Robust Control
Systems Analysis
Control Design
Closed-loop System
System Design
Control Problem
Control System
Trajectory

All Science Journal Classification (ASJC) codes

  • Software
  • Theoretical Computer Science
  • Artificial Intelligence
  • Applied Mathematics

Cite this

Chen, Y-Y., & Chen, B. S. (2001). Adaptive fuzzy solution of Hamilton-Jacobi partial differential inequality and its application to H nonlinear control. 708-711. Paper presented at 10th IEEE International Conference on Fuzzy Systems, Melbourne, Australia.
Chen, Yung-Yu ; Chen, Bor Sen. / Adaptive fuzzy solution of Hamilton-Jacobi partial differential inequality and its application to H nonlinear control. Paper presented at 10th IEEE International Conference on Fuzzy Systems, Melbourne, Australia.4 p.
@conference{f52dc0f409f14d8386c5bfa2fed7e3aa,
title = "Adaptive fuzzy solution of Hamilton-Jacobi partial differential inequality and its application to H∞ nonlinear control",
abstract = "An adaptive fuzzy control approach based on solving Hamilton-Jacobi partial differential inequality (HJPDI) is proposed for the nonlinear H∞ control problem, which is commonly encountered in the nonlinear robust control system analysis and design. The solution of Hamilton-Jacobi partial differential inequality is approximated using adaptive fuzzy on-line learning along the dynamic trajectories of the closed-loop system.",
author = "Yung-Yu Chen and Chen, {Bor Sen}",
year = "2001",
month = "12",
day = "1",
language = "English",
pages = "708--711",
note = "10th IEEE International Conference on Fuzzy Systems ; Conference date: 02-12-2001 Through 05-12-2001",

}

Chen, Y-Y & Chen, BS 2001, 'Adaptive fuzzy solution of Hamilton-Jacobi partial differential inequality and its application to H nonlinear control' Paper presented at 10th IEEE International Conference on Fuzzy Systems, Melbourne, Australia, 01-12-02 - 01-12-05, pp. 708-711.

Adaptive fuzzy solution of Hamilton-Jacobi partial differential inequality and its application to H nonlinear control. / Chen, Yung-Yu; Chen, Bor Sen.

2001. 708-711 Paper presented at 10th IEEE International Conference on Fuzzy Systems, Melbourne, Australia.

Research output: Contribution to conferencePaper

TY - CONF

T1 - Adaptive fuzzy solution of Hamilton-Jacobi partial differential inequality and its application to H∞ nonlinear control

AU - Chen, Yung-Yu

AU - Chen, Bor Sen

PY - 2001/12/1

Y1 - 2001/12/1

N2 - An adaptive fuzzy control approach based on solving Hamilton-Jacobi partial differential inequality (HJPDI) is proposed for the nonlinear H∞ control problem, which is commonly encountered in the nonlinear robust control system analysis and design. The solution of Hamilton-Jacobi partial differential inequality is approximated using adaptive fuzzy on-line learning along the dynamic trajectories of the closed-loop system.

AB - An adaptive fuzzy control approach based on solving Hamilton-Jacobi partial differential inequality (HJPDI) is proposed for the nonlinear H∞ control problem, which is commonly encountered in the nonlinear robust control system analysis and design. The solution of Hamilton-Jacobi partial differential inequality is approximated using adaptive fuzzy on-line learning along the dynamic trajectories of the closed-loop system.

UR - http://www.scopus.com/inward/record.url?scp=0036346295&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036346295&partnerID=8YFLogxK

M3 - Paper

SP - 708

EP - 711

ER -

Chen Y-Y, Chen BS. Adaptive fuzzy solution of Hamilton-Jacobi partial differential inequality and its application to H nonlinear control. 2001. Paper presented at 10th IEEE International Conference on Fuzzy Systems, Melbourne, Australia.